# SDR USAA2012080600039

- Difficulty date: July 30, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - FUSELAGE FRAME TO STRINGER TIE CLIP CRACKED AT BS 500E, S8R.  REMOVED AND REPLACED TIE CLIP IAW EA 104144.
